JournalsrmiVol. 3, No. 2pp. 139–162

A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are C1,αC^{1, \alpha}

  • Luis A. Caffarelli

    University of Texas at Austin, USA
A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are $C^{1, \alpha}$ cover
Download PDF

Cite this article

Luis A. Caffarelli, A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are C1,αC^{1, \alpha}. Rev. Mat. Iberoam. 3 (1987), no. 2, pp. 139–162

DOI 10.4171/RMI/47